# SDR UALA2011060702784

- Difficulty date: June 4, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 68,126 hours, 25,480 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS IN THE CLIMB-OUT AT 13000 FT, GOT THE 'EMERG DOORS' LIGHT AND EICAS MSG RT AFT EMERGENCY DOOR.  PRESSURIZATION WAS NORMAL.  CREW DESCENDED BACK TO 10,000 FT WHERE FLIGHT ATTENDANT CONFIRMED NO SLIDE DEPLOYMENT AND THEN LIGHT EXTINGUISHED AND MSG CLEARED.  STARTED THE CLIMB AGAIN AND ALL OPS REMAINED NORMAL.  REMOVED RIGHT AFT HATCH AND INSPECTED PROX SWITCH.  FOUND CLEAN AND SECURE.  REF MM FOR INSPECTION AND FOR ARM AND DISARM.  TEST OKAY.
